Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 41, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 22, 2005, 7:39 PM EDT for 4 counties in Kentucky. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 7:39 PM EDT (23:39 UTC)
- Expired
- Apr 22, 2005, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Anderson County, KY, Marion County, KY, Taylor County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 73 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:30 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 22, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 222341 SVRLMK KYC155-217-230015- /O.NEW.KLMK.SV.W.0041.050422T2339Z-050423T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 739 PM EDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARION COUNTY IN SOUTH CENTRAL KENTUCKY TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY * UNTIL 815 PM EDT * AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF LEBANON TO CAMPBELLSVILLE...OR ALONG A LINE EXTENDING FROM 52 MILES SOUTH OF LOUISVILLE TO 47 MILES WEST OF SOMERSET...AND MOVING EAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... LEBANON AT 755 PM EDT CAMPBELLSVILLE AT 755 PM EDT REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3764 8541 3742 8554 3723 8538 3759 8509 $$ JDG
5 follow-up statements
000
WUUS53 KLMK 222341 RRA
SVRLMK
KYC005-229-230030-
/O.NEW.KLMK.SV.W.0041.050422T2341Z-050423T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN EAST CENTRAL KENTUCKY
WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY
* UNTIL 830 PM EDT
* AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 15 MILES WEST OF LAWRENCEBURG TO 15
MILES NORTH OF SPRINGFIELD TO SPRINGFIELD. THE STORM WAS MOVING
EAST AT 30 MPH
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAWRENCEBURG BY 815 PM EDT
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3771 8536 3772 8542 3786 8523 3790 8511
3796 8519 3812 8503 3809 8492 3808 8489
3797 8489 3795 8498 3791 8502 3765 8510
3769 8528 3769 8535
$$
JARVIS000 WWUS53 KLMK 230007 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 804 PM EDT FRI APR 22 2005 KYC155-217-230015- /O.CON.KLMK.SV.W.0041.000000T0000Z-050423T0015Z/ MARION KY-TAYLOR KY- 804 PM EDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM EDT FOR TAYLOR AND MARION COUNTIES... AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF LEBANON TO 11 MILES EAST OF CAMPBELLSVILLE MOVING NORTHEAST AT 30 MPH. STRONG WINDS WILL CONTINUE TO BE THE PRIMARY THREAT. SEVERE THUNDERSTORMS WILL BE NEAR... LEBANON AND CAMPBELLSVILLE THROUGH 815 PM EDT LAT...LON 3767 8541 3742 8554 3723 8538 3759 8508 $$ JDG
000
WWUS53 KLMK 230015
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM EDT FRI APR 22 2005
KYC005-229-230030-
/O.CON.KLMK.SV.W.0041.000000T0000Z-050423T0030Z/
ANDERSON KY-WASHINGTON KY-
815 PM EDT FRI APR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM EDT FOR
ANDERSON AND WASHINGTON COUNTIES...
AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ACROSS ANDERSON AND
WASHINGTON COUNTIES. THE BULK OF THE STORMS ARE LOCATED ACROSS THE
EASTERN PORTIONS OF THE COUNTIES.
LAT...LON 3771 8536 3772 8542 3786 8523 3790 8511
3796 8519 3812 8503 3809 8492 3808 8489
3797 8489 3795 8498 3791 8502 3765 8510
3769 8528 3769 8535
$$
MRJ000
WWUS53 KLMK 230026
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT FRI APR 22 2005
KYC005-229-230030-
/O.EXP.KLMK.SV.W.0041.000000T0000Z-050423T0030Z/
ANDERSON KY-WASHINGTON KY-
825 PM EDT FRI APR 22 2005
...SEVERE THUNDERSTORM WARNING FOR ANDERSON AND WASHINGTON COUNTIES
WILL BE ALLOWED TO EXPIRE AT 830 PM EDT...
LAT...LON 3771 8536 3772 8542 3786 8523 3790 8511
3796 8519 3812 8503 3809 8492 3808 8489
3797 8489 3795 8498 3791 8502 3765 8510
3769 8528 3769 8535
$$
MRJ000 WWUS53 KLMK 230031 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 827 PM EDT FRI APR 22 2005 KYC155-217-230035- /O.CON.KLMK.SV.W.0041.000000T0000Z-050423T0015Z/ MARION KY-TAYLOR KY- 827 PM EDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING FOR TAYLOR AND MARION COUNTIES HAS EXPIRED... THE STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNINGS FOR TAYLOR AND MARION COUNTIES HAVE MOVED EAST OF THE COUNTY AND WEAKENED. EXPECT RAIN TO CONTINUE BUT MOST OF THE HEAVY STORMS HAS MOVED EAST OF THE AREA. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. LAT...LON 3767 8541 3742 8554 3723 8538 3759 8508 $$ JDG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:15 PM EDT, 5 hours 24 minutes earlier.
Area forecast discussion, Apr 22, 2:15 PM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 215 PM EDT FRI APR 22 2005 .SHORT TERM (TONIGHT THROUGH MONDAY EVENING)... PREVIOUS FCST TRENDS STILL LOOK QUITE GOOD... THE CURRENT FCST AND NEW MODEL TRENDS ARE STILL MORE OR LESS IN LINE. A STRONG SHORT WAVE WILL MOVE ACROSS THE FA THIS AFTN AND TONIGHT WHILE A STRONG CANADIAN VORTEX DROPS SWRD FROM SRN HUDSON BAY INTO THE LOWER OHIO VALLEY REGION ON SATURDAY AND SUNDAY. THIS COLD VORTEX WILL BE THE CONTROLLING WEATHER FEATURE THROUGH THE WEEKEND. THERE IS A CHANCE FOR A PERIOD OR RW-/SW- NERN HALF OF FA LATE ON SATURDAY NIGHT INTO SUNDAY MORNING PROVIDED THERE IS ENOUGH LOW LEVEL RH AVAILABLE...SINCE THE AIR WILL BE COLD ENOUGH FOR THE MIXED PCPN. HOWEVER:THE MOST IMPORTANT CONCERN IS THE THREAT OF SEVERE WEATHER THIS AFTERNOON INTO TONIGHT. THE FIRST SHORT WAVE SHOULD TRIGGER SOME STRONG THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE IN SOME PORTIONS OF THE FA. WILL GO WITH PREVIOUS FCST TRENDS OF THIS FEATURE. AS I COMPOSE THIS DISCUSSION...WE ARE DISCUSSING A SEVERE THUNDERSTORM WATCH WITH SPC FOR A PORTION OF THE FA. FOR SATURDAY AND SUNDAY...PERSISTENCE WITH THE PREVIOUS FCST SEEMS THE BEST WAY TO GO WI SOME ADJUSTMENTS ON WIND GUSTS AND TEMPS. LONG TERM (MONDAY THROUGH THURSDAY)... EXPECT A COOL FIRST HALF OF THE WORK WEEK AS A DEEP AMPLITUDE CLOSED LOW REMAINS ACROSS THE GREAT LAKES. MODELS COMING INTO BETTER AGREEMENT THAT THIS CLOSED UPPER AIR CIRCULATION WILL ACTUALLY RETROGRADE TOWARDS THE WEST TUESDAY AS A DISTURBANCE DIVES SOUTH ACROSS THE UPPER MISSISSIPPI VALLEY ON THE BACKSIDE OF THE UPPER CLOSED LOW. WITH THE APPARENTLY MORE MORE WESTWARD FORECAST TRACK OF THIS SYSTEM...THREAT OF SHOWERS INCREASES TUESDAY ACROSS THE LOWER OHIO VALLEY AS A WEAK SURFACE LOW FORMS AND THEN MOVES INTO THE UPPER OHIO VALLEY BY LATE IN THE DAY. AS SURFACE LOW MOVES INTO EASTERN GREAT LAKES EARLY WEDNESDAY...500 MB TROUGH WILL MOVE EAST ACROSS CWA. COLD AIR ADVECTION AND WRAP-AROUND CLOUDINESS ASSOCIATED WITH COMMA HEAD OF CYCLONE WILL KEEP WEDNESDAYS TEMPERATURES QUITE COOL FOR THE SEASON. GRADUAL WARMING IS EXPECTED THURSDAY AND FRIDAY AS TROUGH ACROSS THE GREAT LAKES FLATTENS OUT AND UPPER AIR FLOW BECOMES MORE ZONAL. HAVE REMOVED PRECIPITATION FOR THURSDAY AS HIGH PRESSURE ACROSS THE GULF STATES WILL RETARD MUCH RETURN OF MOISTURE. SOUTHWEST WINDS WILL WARM TEMPERATURES AGAIN FRIDAY AS SURFACE HIGH MOVES FARTHER EAST ACROSS FLORIDA. && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .KY...NONE. && JA/JSD
Hazardous weather outlook, Apr 22, 5:19 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 519 PM EDT FRI APR 22 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-230900- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN... CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE... ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG... HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE... NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD... VERSAILLES...WINCHESTER 519 PM EDT (419 PM CDT) FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. ALL OF SOUTHERN INDIANA AND CENTRAL KENTUCKY REMAIN IN A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING. A LINE OF POWERFUL THUNDERSTORMS IS EXPECTED TO CROSS THE REGION FROM WEST TO EAST...AND MAY PRODUCE VERY LARGE HAIL AND DAMAGING WIND GUSTS. THE THREAT FOR SEVERE STORMS WILL DIMINISH BY MIDNIGHT AS A STRONG COLD FRONT SWEEPS ACROSS THE REGION. STAY ABREAST OF THE DEVELOPING STORMS AND HAVE A PLAN OF ACTION READY SHOULD A WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SURGE OF COLD AIR WILL PUSH INTO THE OHIO VALLEY SATURDAY MORNING. WELL BELOW NORMAL TEMPERATURES ARE FORECAST FOR THE UPCOMING WEEKEND WITH THE POSSIBILITY OF SNOW SHOWERS ACROSS MUCH OF THE OUTLOOK AREA SATURDAY NIGHT INTO SUNDAY MORNING. FREEZING TEMPERATURES ARE EXPECTED ACROSS THE BLUEGRASS REGION SUNDAY MORNING AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE OUTLOOK AREA THIS EVENING.
In the hours before
Local storm report, Apr 22, 7:14 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG SHEPHERDSVILLE 37.99N 85.71W
04/22/2005 BULLITT KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY WIDE.
&&
WAIDLEYLocal storm report, Apr 22, 7:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL PROSPECT 38.35N 85.61W
04/22/2005 1.00 INCH JEFFERSON KY TRAINED SPOTTER
&&
WAIDLEYLocal storm report, Apr 22, 7:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST 7 SW TAYLORSVILLE 37.96N 85.43W
04/22/2005 65 MPH SPENCER KY TRAINED SPOTTER
&&
WAIDLEYLocal storm report, Apr 22, 7:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST NEW ALBANY 38.30N 85.83W
04/22/2005 60 MPH FLOYD IN NWS EMPLOYEE
&&
WAIDLEYLocal storm report, Apr 22, 7:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 5 N BEDFORD 38.67N 85.32W
04/22/2005 0.75 INCH TRIMBLE KY AMATEUR RADIO
ALSO WIND GUST TO 50 MPH.
&&
WAIDLEYLocal storm report, Apr 22, 7:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM NON-TSTM WND DMG GREENSBURG 37.26N 85.50W
04/22/2005 GREEN KY EMERGENCY MNGR
ROOF OFF BUILDING DOWNTOWN GREENSBURG.
&&
WAIDLEYThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 22 min |
| Apr 22, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 51 min |
| Apr 22, 6:28 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 47 min |
| Apr 22, 6:31 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 44 min |
| Apr 22, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Simpson | 37 min |
| Apr 22, 6:42 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson | 33 min |
| Apr 22, 6:43 PM EDT | Severe Thunderstorm Warning | LMK | Larue | 47 min |
| Apr 22, 6:47 PM EDT | Tornado Warning | LMK | Jefferson | 39 min |
| Apr 22, 6:51 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt | 39 min |
| Apr 22, 6:59 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 49 min |
| Apr 22, 7:02 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 43 min |
| Apr 22, 7:03 PM EDT | Severe Thunderstorm Warning | LMK | Hart | 27 min |
| Apr 22, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Spencer | 53 min |
| Apr 22, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Barren | 53 min |
| Apr 22, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Franklin | 47 min |
| Apr 22, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 37 min |
| Apr 22, 7:20 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 40 min |
| Apr 22, 7:31 PM EDT | Tornado Warning | LMK | Franklin | 45 min |
| Apr 22, 7:54 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Woodford | 36 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.